# SDR SWAA2022051193798

- Difficulty date: April 12, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 27,450 hours, 12,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR THRESHOLD WEB HAS EVIDENCE OF CORROSION FROM STA 794 THROUGH STA 847; S-25R / [01] CORROSION FOUND OUT OF LIMITS PER SRM 53-00-53-1A-1 REMOVED FASTENERS OF AFT CARGO THRESHOLD WEB PER SRM 51-40-02.;[02] INSTALLED AFT CARGO WEB P/N 146A8123U25 PER SRM 51-40-02.;[03] INSTALLED AFT CARGO WEB P/N 146A8123U25 PER SRM 51-40-02;[04] REMOVED FASTENERS OF AFT CARGO THRESHOLD WEB PER SRM 51-40-02. INSTALLED AFT CARGO WEB P/N 146A8123U25 PER SRM 51-40-02;[05] C/W INSPECTION REMOVED FASTENERS OF AFT CARGO THRESHOLD WEB PER SRM 51-40-02.  INSTALLED AFT CARGO WEB P/N 146A8123U25 PER SRM 51-40-02
